# SDR SWAA2015090243431

- Difficulty date: August 5, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 43,092 hours, 29,244 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Former
- Part number: 9912243
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON BULKHEAD FORMER CRACKED AT BS 1022, LONGERON 14R - 15R.  R & R FORMER IAW SRM & DWG.
